Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling nauseous after eating, nervous. Testicular pain during masturbation. Why is this so?

hi..i am 20year old..frm d last 3-4months ..i had a feeling of like vomiting after eating something..m very nervous..i consulted a dr. And he told me that ma stomch secrets more acid that'sthe problem but after taking medicines i'm nt fine..i do masturbation 4,5times a week..and sometimes i had testicular pain..and ma limbs weaker ..pzz help me..
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
if smoking pot, stop and vomiting will go away; not related to masturbation
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor